MathSciNet Relay Station
MathSciNet bibliographic data
MR1047348 (91c:90127) 90D10 (92D25)
Nachbar, J. H. "Evolutionary'' selection dynamics in games: convergence and limit properties. Internat. J. Game Theory 19 (1990), no. 1, 59–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement